# SDR DL76L953235

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 899156612
- Condition: Failed
- Location: Mid Lavatories
- Component: 401900045
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING JFK HAD LAV SENSOR FOUL LIGHT WITH F/C RT AFT AND FWD MID LAVATORIES INOP, RETURNED JFK.  REPLACED CONTROL MODULE AND SENSORS, OPERATION NORMAL.
